Alert archive / Oregon / Gale Warnings in 2008

Gale Warning 53, NWS Medford, OR

December 29, 2008

NWS Medford, OR issued this gale warning at Dec 29, 2008, 7:48 AM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2008, 7:48 AM PST (15:48 UTC)
Expired
Dec 29, 2008, 10:03 AM PST
In force
2 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

454 
WHUS76 KMFR 291548
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
748 AM PST MON DEC 29 2008

PZZ350-356-300500-
/O.UPG.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/
/O.NEW.KMFR.GL.W.0053.081229T1548Z-081229T1900Z/
/O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/
/O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/
/O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
748 AM PST MON DEC 29 2008

...GALE WARNING IN EFFECT UNTIL 11 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM PST TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM PST THIS MORNING. THE
SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM
PST TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY
AFTERNOON THROUGH LATE TUESDAY NIGHT. A HAZARDOUS SEAS WATCH
REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT. 

SOUTHWEST WINDS OF 30 TO 35 KNOTS WITH OCCASIONAL GUSTS TO 45 KTS
WILL PERSIST THROUGH MIDDAY THEN DECREASE TO 15 TO 20 KTS. IN
ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT PERIOD OF 13
SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY AFTERNOON.
FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS SEAS
TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ370-376-300500-
/O.CON.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/
/O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/
/O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/
/O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
748 AM PST MON DEC 29 2008

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM
PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM PST TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PST
THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 4 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A HAZARDOUS
SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT. 

SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KTS
WILL PERSIST THROUGH EARLY THIS AFTERNOON THEN DECREASE TO 10 TO
20 KTS. IN ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT
PERIOD OF 13 SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY
AFTERNOON. FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS
SEAS TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE
WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
1 follow-up statement
610 
WHUS76 KMFR 291803
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1003 AM PST MON DEC 29 2008

PZZ350-356-300715-
/O.CAN.KMFR.GL.W.0053.000000T0000Z-081229T1900Z/
/O.EXA.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/
/O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/
/O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/
/O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 20 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 20 NM-
1003 AM PST MON DEC 29 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM PST TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 2 PM PST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PST
TUESDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT. A HAZARDOUS SEAS WATCH REMAINS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. 

SOUTHWEST WINDS OF 20 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KTS
WILL PERSIST THROUGH EARLY AFTERNOON THEN DECREASE TO 15 TO 20
KTS. IN ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT PERIOD OF
13 SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY AFTERNOON.
FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS SEAS
TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ370-376-300715-
/O.CON.KMFR.SI.Y.0130.000000T0000Z-081229T2200Z/
/O.CON.KMFR.SW.Y.0117.000000T0000Z-081231T0000Z/
/O.CON.KMFR.GL.A.0029.081231T0000Z-081231T1200Z/
/O.CON.KMFR.SE.A.0029.081231T0000Z-081231T1200Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 20 TO 60 NM-
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 20 TO 60 NM-
1003 AM PST MON DEC 29 2008

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM
PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM PST TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 2 PM PST
THIS AFTERNOON. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS
IN EFFECT UNTIL 4 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. A HAZARDOUS
SEAS WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT. 

SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 35 KTS
WILL PERSIST THROUGH EARLY THIS AFTERNOON THEN DECREASE TO 10 TO
20 KTS. IN ADDITION...SEAS OF 13 TO 15 FEET WITH A DOMINANT
PERIOD OF 13 SECONDS ARE EXPECTED TO PERSIST THROUGH TUESDAY
AFTERNOON. FINALLY...THERE IS A POTENTIAL FOR GALES AND HAZARDOUS
SEAS TUESDAY NIGHT AS ANOTHER STRONG COLD FRONT MOVES INTO THE
WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GETTMAN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 29, 2:44 AM PST, 5 hours 4 minutes earlier.

Area forecast discussion, Dec 29, 2:44 AM PST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
244 AM PST MON DEC 29 2008

.DISCUSSION...PROLONGED HEAVY RAIN EVENT LOOKS TO BE FINALLY
COMING TO AN END TODAY AS FAIRLY STEADY FLOW PATTERN THAT HAS BEEN
FEEDING BAND OF PWS RANGING FROM 1-1/25 INTO THE REGION FOR THE
PAST SEVERAL DAYS FINALLY WILL BE DISRUPTED. BAROCLINIC LEAF IS
FORMING ALONG THE CENTRAL COAST WITH JET STREAK BEGINNING TO NOSE
INTO THE REGION BEHIND. THIS WILL ALLOW THE ENTRENCHED FRONT TO
FINALLY BEGIN TO MOVE OUT OF THE REGION TONIGHT. COLD AIR FINALLY
MOVES IN BEHIND THE FRONT...DROPPING SNOW LEVELS BEHIND THE FRONT.
THE BULK OF THE PRECIPITATION WILL BE AHEAD OF THIS COLD AIR MASS
WITH LIGHT PRECIPITATION BEHIND RESULTING IN LIGHT SNOW AMOUNTS.
THE NEXT FRONT IS WAITING IN THE WINGS OUT PAST 130W THAT WILL
COME INTO THE AREA TUESDAY. THIS FRONT WILL BRING WINDS UP AGAIN
AT THE COAST BUT MODELS ARE SHOWING DIVERGENT SOLUTIONS WITH THE
GFS MUCH STRONGER THAN THE NAM AND AM KEEPING WINDS TO GALES AT
THIS TIME.

&&

.AVIATION...MVFR WITH IFR AT THE COAST ISOLATED IFR INLAND WITH
HEAVY PRECIPITATION CONTINUES UNDER DEEP OVERCAST DECK THAT WILL
CONTINUE TO OBSCURE HIGHER TERRAIN THROUGH AT LEAST EARLY
AFTERNOON. AREAS OF MVFR TO IFR CONDITIONS FORM BY MORNING IN THE
WEST SIDE VALLEYS AND POSSIBLY VCTY KLMT IN LOW CLOUDS AND FOG.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 1 PM PST THIS AFTERNOON FOR ORZ027.

CA...WIND ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ081.

PACIFIC COASTAL WATERS...GALE WATCH FROM TUESDAY AFTERNOON THROUGH
     LATE TUESDAY NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 2 PM PST THIS AFTERNOON FOR
     PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
     NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST TUESDAY
     FOR PZZ350-PZZ356-PZZ370-PZZ376.

SVEN
Hazardous weather outlook, Dec 29, 7:18 AM PST, 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
718 AM PST MON DEC 29 2008

ORZ027-291800-
SOUTH CENTRAL OREGON CASCADES-
718 AM PST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW ABOVE 5000 FEET IS IN EFFECT
UNTIL 1 PM PST THIS AFTERNOON. SEE WEATHER MESSAGE FOR MORE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-291800-
CENTRAL SISKIYOU COUNTY-
718 AM PST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 10 AM PST TODAY. SEE WEATHER
MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-025-291800-
CENTRAL DOUGLAS COUNTY-EASTERN DOUGLAS COUNTY FOOTHILLS-
718 AM PST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WARNING IS IN EFFECT FOR DEER CREEK AT ROSEBURG UNTIL EARLY
TONIGHT. AN URBAN AND SMALL STREAM FLOOD ADVISORY IS ALSO IN
EFFECT FOR DOUGLAS COUNTRY UNTIL EARLY THIS AFTERNOON. SEE WEATHER
MESSAGES FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ021-022-024-291800-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
718 AM PST MON DEC 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL RIVERS IN COOS COUNTY
THROUGH TONIGHT. A FLOOD WARNING FOR URBAN AREAS AND SMALL
STREAMS IS ALSO IN EFFECT IN COOS AND CURRY COUNTY UNTIL TONIGHT.
SEE WEATHER MESSAGES FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE FLOOD WARNINGS FOR SEVERAL RIVERS IN COOS COUNTY WILL BE IN
EFFECT INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 7:31 PM PSTRiver Flood WarningMFRCoos33 hr
Dec 29, 2:37 AM PSTGale WatchMFR12 hr
Dec 29, 2:37 AM PSTHazardous Seas WatchMFR12 hr
Dec 29, 6:08 AM PSTRiver Flood WarningMFRDouglas6 hr
Dec 29, 6:32 AM PSTAreal Flood AdvisoryMFRDouglas12 hr
Dec 29, 2:11 PM PSTGale WarningMFR37 hr
Dec 29, 2:11 PM PSTHazardous Seas WarningMFR35 hr
Dec 29, 3:23 PM PSTRiver Flood WarningMFRDouglas6 hr
Dec 29, 3:08 AM PSTWind AdvisoryMFRSiskiyou9 hr

Nearby

Gale Warnings in Oregon, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.